Author = Volkmann, L
Number of Articles: 9
1. Weak signed Roman domination in graphs

Articles in Press, Accepted Manuscript, Available Online from 13 November 2019

Lutz Volkmann


2. Total double Roman domination in graphs

Volume 5, Issue 1, Winter and Spring 2020, Pages 27-39

Guoliang Hao; Lutz Volkmann; Doost Ali Mojdeh


3. A note on the Roman domatic number of a digraph

Volume 5, Issue 1, Winter and Spring 2020, Pages 19-26

Lutz Volkmann; D. Meierling


4. The Italian domatic number of a digraph

Volume 4, Issue 1, Winter and Spring 2019, Pages 61-70

Lutz Volkmann


5. Lower bounds on the signed (total) $k$-domination number

Volume 3, Issue 2, Summer and Autumn 2018, Pages 173-178

Lutz Volkmann


6. Double Roman domination and domatic numbers of graphs

Volume 3, Issue 1, Winter and Spring 2018, Pages 71-77

Lutz Volkmann


7. Sufficient conditions for maximally edge-connected and super-edge-connected

Volume 2, Issue 1, Winter and Spring 2017, Pages 35-41

Lutz Volkmann; Zhen-Mu Hong


8. Signed total Roman k-domination in directed graphs

Volume 1, Issue 2, Summer and Autumn 2016, Pages 165-178

Nasrin Dehgardi; Lutz Volkmann